# SDR AALA202210057685

- Difficulty date: September 23, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737
- Aircraft serial: 31105
- Aircraft time: 36,157 hours, 15,023 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER LOWER SKIN LOCATED AT STABILIZER STA 101.90, 12 INCHES FROM AFT SPAR. REPAIRED PER SRM 55-10-01-2R-11.
